Translator Disclaimer
2014 Extension of lacunary statistical convergence on vector valued double difference sequence space
Anindita Basu
Author Affiliations +
Tbilisi Math. J. 7(1): 19-30 (2014). DOI: 10.2478/tmj-2014-0002

Abstract

In this paper the concepts of lacunary vector valued double sequences and $\Delta_{11}$-lacunary statistical convergent vector valued double difference sequences have been introduced. Further, the purpose of this work is to extend the known sequence space in the literature for ordinary single sequences to the double sequence space $\Delta_{11}N_{\theta_{r,s}}(E)$ of lacunary strongly convergent vector valued double sequences. Some inclusion relations among them are also established. Lastly, this paper deals with some results which establish the relationship between various lacunary methods.

Citation

Download Citation

Anindita Basu. "Extension of lacunary statistical convergence on vector valued double difference sequence space." Tbilisi Math. J. 7 (1) 19 - 30, 2014. https://doi.org/10.2478/tmj-2014-0002

Information

Received: 7 February 2014; Accepted: 22 March 2014; Published: 2014
First available in Project Euclid: 12 June 2018

zbMATH: 1317.46005
MathSciNet: MR3313041
Digital Object Identifier: 10.2478/tmj-2014-0002

Subjects:
Primary: 46A45
Secondary: 46B45

Rights: Copyright © 2014 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.7 • No. 1 • 2014
Back to Top